BibTeX record journals/coap/ChenM96

download as .bib file

@article{DBLP:journals/coap/ChenM96,
  author    = {Chunhui Chen and
               O. L. Mangasarian},
  title     = {A class of smoothing functions for nonlinear and mixed complementarity
               problems},
  journal   = {Comp. Opt. and Appl.},
  volume    = {5},
  number    = {2},
  pages     = {97--138},
  year      = {1996},
  url       = {https://doi.org/10.1007/BF00249052},
  doi       = {10.1007/BF00249052},
  timestamp = {Wed, 17 May 2017 10:56:14 +0200},
  biburl    = {https://dblp.org/rec/journals/coap/ChenM96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics